# SDR DALA2020031001764

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,464 hours, 38,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 680, L/P 7219792) GUST LOCK ON 2L DOOR WILL NOT ENGAGE. CORRECTIVE ACTION: CLEARED DEBRIS FROM L2 DOOR FITTING AND LUBED HOLD OPEN LOCK COLLAR AND OPS CK OK PER B757-AMM-52-11.
